Access Restriction

Author Chonev, Ventsislav ♦ Ouaknine, Joeumll ♦ Worrell, James
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2016
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Linear transformations ♦ Skolem’s problem ♦ Linear recurrence sequences ♦ Matrix orbits ♦ Termination of linear programs
Abstract We consider higher-dimensional versions of Kannan and Lipton’s Orbit Problem—determining whether a target vector space ν may be reached from a starting point $\textit{x}$ under repeated applications of a linear transformation $\textit{A}.$ Answering two questions posed by Kannan and Lipton in the 1980s, we show that when ν has dimension one, this problem is solvable in polynomial time, and when ν has dimension two or three, the problem is in $NP^{RP}.$
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2016-06-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 63
Issue Number 3
Page Count 18
Starting Page 1
Ending Page 18

Open content in new tab

   Open content in new tab
Source: ACM Digital Library